Whoa.

December 3, 2008 at 1:28 pm (Uncategorized)

For the first time, I’m having trigger shot side effects.

First of all, I felt really nauseous during the night after I took the trigger shot. This has never happened to me before.

Furthermore, over the last couple of days I seem to be rapidly gaining weight for no clear reason, and I have this uncomfortable distended feeling in my stomach. Bloat! I feel better now. Except for this bloated feeling.

Also, last night, when I got into bed, my ovaries felt REALLY crampy. It finally died down, but I was actually worried for a few minutes. They are still cramping on and off, and my midsection has been feeling generally uncomfortable for the last day or so.

Also, and I’m not sure if this is a side effect, but I read about it so why not: I have been STARVING for the last couple of days. Starving in the morning before breakfast, and then so hungry for lunch starting around 10:30 am that I practically can’t think straight.

I think it’s weird that the trigger shot has never had these effects on me before, except maybe some slight bloating once or twice, but never this noticeable.

That is all.

Advertisements

1 Comment

  1. Mel said,

    It made me really sick twice and didn’t affect me at all other cycles. Who knows, our bodies are so ridiculous!!!
    If nothing else, at least you can rest assured you ovulated… the physical side effects suck sometimes, but the can also be very assuring! =)
    *hugs*

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: